MAUDE Adverse Event Report: MEDTRONIC, INC. SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER

MEDTRONIC, INC. SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER; INTRODUCER, CATHETER
Model Number 6207BTK-1
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 12/28/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced perforation during the implant procedure.It was reported that the right atrial (ra) lead was on the contralateral side of the superior vena cava (svc) and had protruded into the chest cavity, which was confirmed by x-ray and computerized tomography (ct).The patient was transferred with introducers in place and emergency hemostasis was performed.The introducer was explanted and the ra lead was explanted and replaced under general anesthesia.No further patient complications have been reported as a result of this event.

Brand Name
SOLOTRAK KR PERCUTANEOUS LEAD INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key11229990
Report Number2182208-2021-00371
Device Sequence Number3795103
Product Code DYB
UDI-Device Identifier00681490142939
UDI-Public00681490142939
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2021
Device Model Number6207BTK-1
Device Catalogue Number6207BTK-1
Device Lot NumberW4945662
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age79 YR